Format

Send to

Choose Destination
See comment in PubMed Commons below
Cardiol Res Pract. 2009;2009:598940. doi: 10.4061/2009/598940. Epub 2009 Sep 13.

Increased density of the liver and amiodarone-associated phospholipidosis.

Author information

1
Department of Cardiovascular Medicine, Graduate School of Medical Sciences, Kumamoto University, Kumamoto 860-8556, Japan.

Abstract

This is a case report in which a 60-year-old man who suffered from ventricular tachycardia with dilated cardiomyopathy was prescribed amiodarone. After taking amiodarone, liver enzymes were increased and computed tomographic (CT) scanning of the abdomen showed a significant increase in the density of the liver without contrast medium. He was suspected as hemochromatosis and liver biopsy was performed. An abnormal high density of liver tissue may be observed in an unenhanced CT in patients treated with amiodarone and we suggest that periodic monitoring of liver function and/or liver biopsy is warranted before an irreversible stage is reached.

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Hindawi Publishing Corporation Icon for PubMed Central
    Loading ...
    Support Center